MathSciNet Relay Station
MathSciNet bibliographic data
MR1813836 60C05 (60F05)
Arratia, R.; Barbour, A. D.; Tavaré, S. Limits of logarithmic combinatorial structures. Ann. Probab. 28 (2000), no. 4, 1620–1644.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement